# SDR IPXA2023122187019

- Difficulty date: December 21, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 81,627 hours, 18,292 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT CLOSE PROPERLY. REVIEWED MEL, NO DMP WAS REQUIRED. OPERATED DOOR. HALFWAY DOWN THE DOOR STOPPED WITHOUT RELEASING THE INSIDE SWITCH. CYCLED SWITCH FROM NEUTRAL TO DOWN AND THE DOOR DROVE UPWARDS. BELIEVE ACTUATOR CONTROL RELAY R2-177 TO BE AT FAULT. REMOVED AND REPLACED R2-177, OPERATIONAL CHECKS GOOD IAW AMM 52-11-02.
